# SDR C2XA09SH450

- Difficulty date: November 22, 2009
- Submitted: November 22, 2009
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 18,612 hours, 9,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523051411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, FR 65 HAS CORROSION BETWEEN STR 16L-17L.  REPAIRED FR 65 IAW EC 5320-01501.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
